EconPapers    
Economics at your fingertips  
 

Transition dynamics in an AK growth model under wage rigidity

Alfred Greiner

Mathematical Social Sciences, 2012, vol. 63, issue 1, 50-56

Abstract: In this paper, we analyze the so-called AK endogenous growth model with persistent unemployment due to wage rigidities that result from labor market imperfections. We demonstrate that the existence of a balanced growth path implies that it is unique or that there exist two balanced growth paths, depending on the structural parameters of the model. The balanced growth path associated with the higher growth rate is saddle point stable, whereas the path yielding the lower long-run growth rate is either stable or unstable. Further, we show that a Hopf bifurcation may arise, giving rise to persistent limit cycles.

Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489611000990
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:63:y:2012:i:1:p:50-56

DOI: 10.1016/j.mathsocsci.2011.09.005

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:matsoc:v:63:y:2012:i:1:p:50-56